# SDR SWIA2019020545497

- Difficulty date: February 5, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 40,258 hours, 25,404 cycles
- System (JASC): 2610 · Detection System
- Part: Control Unit
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FIRE SYS FAULT STATUS MSG WHILE ENROUTE. (FLT#3103) CLOSED REVIEWED MDC. MULTIPLE B1 CODES INDICATE DEFECTIVE FIDEEX CONTROL UNIT A136. REMOVED AND REPLACED FIDEEX CONTROL UNIT A136 IAW AMM. OPERATIONAL TEST OF THE FIDEEX SYSTEM IS WORKING, NO MESSAGES DISPLAYED AT THIS TIME.
